Gerdjikov, VS, Grahovski, GG, Mikhailov, AV et al. (1 more author) (2011) Rational Bundles and Recursion Operators for Integrable Equations on A.III-type Symmetric Spaces. Theoretical and Mathematical Physics, 167 (3). 740 - 750. ISSN 0040-5779
Abstract
We analyze and compare the methods of construction of the recursion operators for a special class of integrable nonlinear differential equations related to A.III-type symmetric spaces in Cartan's classification and having additional reductions.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2011, Springer. This is an author produced version of a paper published in Theoretical and Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at link.springer.com |
Keywords: | rational bundle; integrable equation; recursion operator; reduction |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 20 Aug 2013 13:02 |
Last Modified: | 29 Mar 2018 17:54 |
Published Version: | http://dx.doi.org/10.1007/s11232-011-0058-2 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s11232-011-0058-2 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:75292 |